You are here

Nonlinear Conservation Equations

Year of Award: 1980

Publication Information: The American Mathematical Monthly, vol. 86, 1979, pp. 284-287

Summary: Morawetz discusses nonlinear conservation equations by focusing on an existence theorem of Glimm and describing what the terms and conditions mean in its statement.

Read the Article:

About the Author: Cathleen S. Morawetz was at the Courant Institute of Mathematical Sciences at New York University at the time of publication.

 

Subject: 
Author (old format): 
Cathleen S. Morawetz
Author(s): 
Cathleen S. Morawetz
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

Morawetz discusses nonlinear conservation equations by focusing on an existence theorem of Glimm and describing what the terms and conditions mean in its statement.

Dummy View - NOT TO BE DELETED